# SDR ASOA2014071810910

- Difficulty date: July 5, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,720 hours, 10,172 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE TIE BAR BUSHINGS WORN.  R & R RT ENG PYLON TIE BAR BUSHING IAW REO 670-54-22-002.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REPLACEMENT OF SWAGE AND BEARING AND CENTER BONDED BUSHING IS COMPLETED IAW REO 670-54-22-002, REV A AND MEETS WITH ALL ITS REQUIREMENTS.
